Body Itching, Lips Feel Itchy And Swollen After Taking Antibiotics?

Illustration of Body Itching, Lips Feel Itchy And Swollen After Taking Antibiotics?
Illustration: Body Itching, Lips Feel Itchy And Swollen After Taking Antibiotics? cdn-prod.medicalnewstoday.com

Good morning, r nMonday ago, I was treated because I felt so bad. I was given the antibiotic brand ciprofloxacin. I drink at 10.30 after eating. A few moments later my body itchy, my lips itchy furiously. In the afternoon, I realized that my lips were swollen and both ends of my lips were sore. R nThen I went to sleep, I woke up and my body had a fever, chills and body aches. R nI was rushed to the ugd, then given paracetamol for the fever. And in the urine check there are bacteria. Then replaced by another antibiotic brand Cefixime 200 mg. And allowed to go home. R nTuesday morning the tip of my mouth sores like torn. And until now the itching is still there. Especially ditelapak hands, feet plus such as electrocuted palms and feet. Very itchy and annoying. Is that a sign that I am allergic to cefixime medicine too? Or is this still the cipro effect that I’m drinking?

1 Answer:

Hi Pingkan. Thank you for asking HealthReplies.com.

Pain when urinating (anyang-anyangan) which in the medical world is called dysuria is a symptom of a urinary tract infection. In normal circumstances urine is free from bacteria, but if microorganisms (bacteria, fungi or parasites) enter through the end of the urinary tract, namely the urethra and multiply there, a urinary tract infection (UTI) will occur. In women, UTI is more common than in men, this is because the length of the urethra in women is shorter than the urethra in men.

Complaints that are often felt in urinary tract infections are as follows:

Fever Nausea, vomiting Pain and burning or burning sensation when urinating Frequently urinating but in small amounts Discomfort Difficult to urinate From the information you provide, it is possible that you have a history of allergies to drugs.

Drug allergy is an abnormal reaction of the immune system to certain substances in drugs. This reaction usually occurs gradually and can also occur several days or weeks after taking the drug and can even continue after stopping taking the drug. However, not all drugs can cause allergies. Several types of drugs that can usually cause allergic reactions include:

Antibiotics (especially penicillin and cephalosporins) Aspirin Anti-inflammatory drugs Anti-seizure drugs Antacid drugs Vaccines Herbal medicines etc. Symptoms of an allergic reaction to antibiotics can vary from person to person, however, the most common symptoms are itching, fever, swelling, rash on the skin, difficulty breathing due to narrowing of the respiratory tract to anaphylaxis, where the body experiences a sudden drop in blood pressure, shock and narrowing of the respiratory tract and this condition is certainly very dangerous and requires serious treatment. Drug allergy must be distinguished from the side effects of drugs and the effects of drug overdose.

Medications that are usually given to treat drug allergies are antihistamines to reduce itching and activated immune substances and corticosteroids to treat inflammation that occurs due to allergic reactions. If an anaphylactic reaction occurs, the doctor will usually give you an injection of epinephrine to stabilize blood pressure and breathing. But the main thing you have to do is stop using the drugs that cause allergic reactions.

It is difficult to determine whether you are allergic to cefixime or ciprofloxacin without in-person testing. Did you still have symptoms of allergic reactions such as hives when I started consuming Cefixime? If the itching when you start consuming cefixime is still there, it could be a result of an allergic reaction to the previous drug. To make sure exactly the doctor will perform a series of tests, such as a physical examination (signs of rash, swelling, heart rate, breathing), skin tests and blood tests and a history of allergic reactions.

If the allergic reaction you are experiencing has not subsided or is even more severe and bothersome, see your doctor to be able to do the above examination and evaluation of the treatment given and further treatment. Hopefully the information can be useful. Best regards, Dr. Shirly

: by

Related Question

Leucorrhoea And Itching In The Vagina?

Leucorrhoea And Itching In The Vagina?

(11 months ago)

Hello, I experience vaginal discharge that is different from the usual. Milky white and smelly and the area around the vaginal itching. Please the solution... Read more

Handling Of Kidney Failure Apart From Dialysis?

Handling Of Kidney Failure Apart From Dialysis?

(7 months ago)

Hallo ,,, r nI want to tell you a little ,, this pain has been several months before checking up the first results are not there ,, a week has passed, still feeling skittles in the... Read more

Treatment Of Itchy, Red And Swollen Skin?

Treatment Of Itchy, Red And Swollen Skin?

(10 months ago)

Assalamu’alaiku wr.wb, I want to ask if I have a complaint on my skin, the first time I went to the community health center, I immediately asked for an injection for a month ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *